# SDR AU000819

- Difficulty date: September 7, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: G12C20
- Condition: Broken
- Location: Landing Gear Sel
- Component: Landing Gear Se
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR HYDRAULIC SELECTOR VALVE WIRE BROKEN AT TERMINAL CONNECTOR.  (X)
